# SDR VNAA9903012

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328LS
- Make and model: Dorner DO328100
- Aircraft serial: 3025
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2440 · External Power System
- Part: Receptical
- Condition: Damaged
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER COMPLETION OF FLIGHT 4040 IAD-PIT, DAMAGE TO THE GROUND POWER RECEPTICAL WAS NOTED ON THE POST FLIGHT INSPECTION.  PIT MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT FOR A FERRY FLIGHT TO CAK FOR REPAIR.  THE FERRY FLIGHT TOOK PLACE WITHOUT INCIDENT.  CAK MAINTENANCE REPAIRED THE DAMAGED GROUND POWER RECEPTICAL, IN ACCORDANCE WITH DORNIER RAS 328-24-678, AND RETURNED THE AIRCRAFT TO SERVICE.
